Product Details Daytime: 12 tablets 10 mg each. Nighttime: 8 tablets. Total: 20 tablets. Previously Sudafed PE day + night sinus congestion. Phenylephrine HCI nasal decongestant. Diphenhydramine HCI, phenylephrine HCI antihistamine, nasal decongestant. Daytime: Nasal congestion. Nighttime: Nasal congestion, runny nose. The makers of the Sudafed family of products are dedicated to helping you and your family reduce head congestion and sinus pressure. Questions or comments? call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Daytime: Active ingredients made in India. Nighttime: Made in Italy.
Indications Sudafed PE Daytime In Each Tablet Uses: Temporarily relieves sinus congestion and pressure. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Sudafed PE Nighttime In Each Tablet Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itching of the nose or throat; sneezing; itchy, watery eyes; nasal congestion. Temporarily relieves these symptoms due to the common cold: runny nose; sneezing; nasal congestion; temporarily relieves sinus congestion and pressure.
Directions Sudafed PE Daytime In Each Tablet Directions: Adults and Children 12 Years and Over: Take 1 tablet every 4 hours. Do not take more than 6 tablets in 24 hours. Children Under 12 Years : Ask a doctor. Sudafed PE Nighttime In Each Tablet Directions: Adults and Children 12 Years and Over: Take 1 tablet every 4 hours. Do not take more than 6 tablets in 24 hours. Children Under 12 Years: Ask a doctor. Lift here.
Ingredients Sudafed PE Daytime In Each Tablet Active Ingredients: Phenylephrine HCl (10 mg), Nasal Decongestant. Inactive Ingredients: Carnauba Wax, D&C Yellow 10 Aluminum Lake, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Polyethylene Glycol, Polyvinyl Alcohol, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Talc, Titanium Dioxide. Sudafed PE Nighttime In Each Tablet Active Ingredients: Diphenhydramine HCl (25 mg), Antihistamine; Phenylephrine HCl (10 mg), Nasal Decongestant. Inactive Ingredients: Carnauba Wax, FD&C Blue 1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Polyethylene Glycol, Polyvinyl Alcohol, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Talc, Titanium Dioxide.